# SDR SWAA2025042955121

- Difficulty date: April 2, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 2.5' ON INNER STUB FRAME OF FWD GALLEY DOOR (R1); BETWEEN S-8R AND S-9R (BS STA 299; RBL 52; WL 265.5 APPROX; MARKED)<[01] REPLACED STUBFRAME IAW B737-7SRM 53-10-01-2R-6 SRM 51-40-02-0G-0 AND DWG 141A8370;[02] VERIFIED ACTION 1. JOB COMPLETE.
